# SDR FDEA200911133940

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N534413
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STA 780, LBL 4 FLOOR SUPPORT ANGLE CORRODED.  CORRODED FLOOR SUPPORT ANGLE AT STA 780, LBL 4 REMOVED AND REPLACED IN ACCORDANCE WITH B757-200 SRM 51-40-02 REV. 98.  FLOOR SUPPORT ANGLE FABRICATED AS PER BOEING DWG NO. 143N5344 SHT 1.   FABRICATED FLOOR SUPPORT ANGLE PART MARKED AS PER GMM 7-  0-1001.  REPAIR IS CLASSIFIED AS MINOR REPAIR AS PER FEDEX GMM 6-2-100 CRITERIA.
